# SDR IPXA2023080493795

- Difficulty date: July 16, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: R/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C*MAJOR REPAIR* R/H WING L/E HAS A BEADED DOUBLER THAT IS CRACKED JUST I/B OF SLAT TRACK #12 AT STA XOS=755.REPAIRED CRACKED BEADED DOUBLER AT THE R/H WING L/E JUST I/B OF SLAT TRACK #12 AT STA XOS=755 IAW SRM 57-40-02 FIG. 205 REPAIR 15. (MAJOR)
